# SDR SWIA201231749

- Difficulty date: September 9, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 35,015 hours, 45,215 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WITH BLEED SOURCE SELECTED TO APU THERE IS A HOT SMELL COMING FROM THE LEFT PACK.  (FLT 7782)  COULD NOT DUPLICATE.  RAN LEFT PACK OFF APU BLEEDS FOR 20 MINUTES WITH NO ODOR.
